NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 29, 2016
Anxiety and Stress Disorders
was on effexer for six or so monthes for depression.went off about two three weeks later devloped anxiety,am off exffer now 3 mo. still have anxiety,don`t really have anymore fears then before,could this be from effexer?
If it is related to venlafaxine (Effexor) it would be an unusual presentation of a discontinuation syndrome. It is likely that is a reemergence of anxiety that is more evident with the disappearance of depressive symptoms. Other factors including psychosocial one's are equally a possibility. It appears to me that these symptoms might require a more in-depth evaluation to be sure.
Nicholas A Votolato, RPh BCPP
Assistant Professor of Pharmacy
College of Pharmacy
Assistant Professor of Psychiatry, Emeritus
College of Medicine
The Ohio State University